Itchy rash....allergy to something?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Apr 25, 2007.

  1. I had a very bad cold for over a wk., then I broke out in a rash all over my body. ITCH! Finally I gave up on the weekend and went to ER as it was bad. He gave me a benedryl injection and told me to take benedryl around the clock, plus steroids for 5 days. I am a little bit better, but it is still there. Has anyone had it happen to them? I haven't changed meds or detergents, etc. I hate to go to my Dr. and wait over an hr. in the office . It gets worse at night. Has anyone experienced this? What did you do?
  2. mujuer

    mujuer New Member

    Could be roseola if you did. That is all i can think of unless you are becoming allergic to one of your meds. Let us know if it passes. P
  3. gastitcher

    gastitcher New Member

    to me. I just found out yesterday that it is psoriasis. I don't need another DD.
  4. Thanks for replying. I had No high fever, just the worst cold I have ever had, and green nasty nasal discharge galore. Sorry to be gross. I thought of calling dr. for an antibiotic, but looked up on the computer and it said with a cold, even with green gunk no antibiotic, plus I didn't want one.
    I sure don't need another problem either, its one thing after another I swear.
  5. Bunchy

    Bunchy New Member

    It could be an allergic reaction to the virus which will go on its own. Please if your doc suspects this take it easy as it could make you feel worse for a while.

    I know many people don't believe or understand me on this but I had three viruses that caused allergic rashes - one I came out in hives all over and my face swelled up. The second I had deeply itchy blisters on my hands - *massive* ones and the third I had hives IN my eyes. These all happened when I had flu-like infections!!

    I felt awful for a while after each virus and reaction.

    The docs now think it is because I have autoimmune problems as my sed rate and ANA were very high through that time.

    I recently had travel innoculations and although I didn't come out in a rash this time, I *did* itch all over for a few days and still feel like crap now!

    Love Bunchy x
    [This Message was Edited on 04/25/2007]